MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number TRM-360
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Capsular Contracture (1761); Swollen Lymph Nodes (2093)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The reported events are physiological complications and analysis of the device generally does not assist allergan in determining a probable cause for these events.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: lymphadenopathy and capsular contracture, baker grade iv.These are a known potential adverse events addressed in the product labeling.
 
Event or Problem Description
Patient reported right side "lump, shooting and aching pain, swollen lymph nodes in head and arm pit, flu like symptoms," and "capsular contracture," baker grade iv.¿ patient additionally reported "fatigue;" this event is not related to the device.Device remains implanted.
 
Additional Manufacturer Narrative
Allergan did not submit this mdr within 30 days of becoming aware.Recent stimulated reporting related to 2011068-7/2/19-001-r has increased complaint and mdr volume.Allergan is implementing a plan to address the increased volumes.Additional, changed, and/or corrected data.
 
Event or Problem Description
Patient representative reported "patient would not have had the recalled biocell product implanted had she known prior to her surgery that the biocell textured implants increased her risk of contracting bia-alcl, in addition to the costs associated with surgical removal of the implants and medical monitoring." the device has been explanted and replaced.

Brand Name
INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
CS 
MDR Report Key9255316
Report Number9617229-2019-17189
Device Sequence Number2486635
Product Code FTR
UDI-Device Identifier10888628008113
UDI-Public10888628008113
Combination Product (Y/N)N
Initial Reporter StateLA
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/21/2021
Device Model NumberTRM-360
Device Catalogue NumberTRM-360
Device Lot Number2887963
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/01/2019
Supplement Date Received by Manufacturer07/11/2020
Initial Report FDA Received Date10/30/2019
Supplement Report FDA Received Date09/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;